# SDR AALA202109153180

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53230351200
- Condition: Corroded
- Location: Frm 25 S38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FITTING LOCATED AT STA FR25, STR 38R. LENGTH = 0.274 INCHES WIDTH = 0.241 INCHES. REPLACED FITTING PER SRM 51-42-11-801 AND SRM 51-72-11-911-001.
